# SDR FDEA201006011754

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- Engine: Rroyce RB211*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N504265
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NACELLE STRUT AT FAIRING, LOWER AFT SECTION RT SIDE WITH CRACK. NR 1 ENGINE NACELLE STRUT AFT FAIRING SKIN R & R IAW SRM 51-40-02, REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
